Alert archive / Florida / High Surf Advisories in 2012

High Surf Advisory 2, NWS Melbourne, FL

August 26, 2012Volusia County, Florida

NWS Melbourne, FL issued this high surf advisory at Aug 26, 2012, 4:46 PM EDT for Volusia County, Florida. It took effect at Aug 26, 2012, 5:00 PM EDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Aug 26, 2012, 4:46 PM EDT (20:46 UTC)
In effect from
Aug 26, 2012, 5:00 PM EDT
Expired
Aug 27, 2012, 8:00 PM EDT
In force
27 hr
Issued by
NWS Melbourne, FL

County Volusia County, FL

The radar

The Melbourne radar (KMLB), 116 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2012-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1094 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2012-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1094 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
860 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

304 
WHUS42 KMLB 262046
CFWMLB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
446 PM EDT SUN AUG 26 2012


FLZ047-141-147-270500-
/O.NEW.KMLB.SU.Y.0002.120826T2100Z-120827T1000Z/
SOUTHERN BREVARD-COASTAL VOLUSIA-NORTHERN BREVARD-
446 PM EDT SUN AUG 26 2012

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT MONDAY. 

* WAVES AND SURF...WAVES OF 5 TO 7 FEET ARE EXPECTED IN THE SURF
  ZONE. 

* TIMING...DANGEROUS SURF AND RIP CURRENTS WILL CONTINUE THROUGH
  TONIGHT. 

* IMPACTS...A FEW LOCATIONS MAY EXPERIENCE RUNUP TO THE DUNE LINE
  AROUND THE TIME OF THE NEXT HIGH TIDE WHICH OCCURS BETWEEN 4 AND
  5 AM MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

KELLY
2 follow-up statements
478 
WHUS42 KMLB 270334
CFWMLB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1134 PM EDT SUN AUG 26 2012

FLZ054-059-064-280000-
/O.EXB.KMLB.SU.Y.0002.000000T0000Z-120828T0000Z/
INDIAN RIVER-ST. LUCIE-MARTIN-
1134 PM EDT SUN AUG 26 2012

...A HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT MONDAY. THE TROPICAL
STORM WARNING HAS BEEN DISCONTINUED.

* WAVES AND SURF...WAVES OF 6 TO 8 FEET ARE EXPECTED IN THE SURF
  ZONE AND NOAA BUOY 41114...A FEW MILES OFFSHORE FORT PIERCE
  CONFIRMS THAT 8 FOOT SEAS HAVE ALREADY BEEN OCCURRING OVER THE
  PAST SEVERAL HOURS.

* TIMING...DANGEROUS SURF AND RIP CURRENTS WILL CONTINUE TONIGHT
  AND THROUGH THE DAY ON MONDAY

* IMPACTS...A FEW LOCATIONS MAY EXPERIENCE RUNUP TO THE DUNE LINE
  AROUND THE TIME OF THE NEXT HIGH TIDES WHICH OCCURS BETWEEN 4
  AND 5 AM MONDAY MORNING...AND AGAIN BETWEEN 5 AND 6 PM MONDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

FLZ047-141-147-280000-
/O.EXT.KMLB.SU.Y.0002.000000T0000Z-120828T0000Z/
SOUTHERN BREVARD-COASTAL VOLUSIA-NORTHERN BREVARD-
1134 PM EDT SUN AUG 26 2012

...THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS EXTENDED THE HIGH
SURF ADVISORY...WHICH IS NOW IN EFFECT UNTIL 8 PM EDT MONDAY.


* WAVES AND SURF...WAVES OF 5 TO 7 FEET ARE EXPECTED IN THE SURF 
  ZONE. 

* TIMING...DANGEROUS SURF AND RIP CURRENTS WILL CONTINUE THROUGH 
  TONIGHT. 

* IMPACTS...A FEW LOCATIONS MAY EXPERIENCE RUNUP TO THE DUNE LINE
  AROUND THE TIME OF THE NEXT HIGH TIDES WHICH OCCURS BETWEEN 4
  AND 5 AM MONDAY MORNING...AND AGAIN BETWEEN 5 AND 6 PM MONDAY
  AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$
685 
WHUS42 KMLB 271905
CFWMLB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
305 PM EDT MON AUG 27 2012

FLZ047-054-059-064-141-147-280000-
/O.CON.KMLB.SU.Y.0002.000000T0000Z-120828T0000Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
NORTHERN BREVARD-
305 PM EDT MON AUG 27 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WAVES AND SURF...NEARSHORE BUOYS CONTINUE TO SHOW SEAS AROUND 7
  TO 8 FEET THIS AFTERNOON. SEAS WILL PEAK LATE THIS AFTERNOON
  THEN DIMINISH OVERNIGHT.

* TIMING...DANGEROUS SURF AND RIP CURRENTS WILL CONTINUE THROUGH
  THIS EVENING.  

* IMPACTS...A FEW LOCATIONS MAY EXPERIENCE RUN UP TO THE DUNE LINE
  AROUND THE TIME OF THE NEXT HIGH TIDE WHICH OCCURS BETWEEN 5 AND
  6 PM THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this high surf advisory went out at Aug 26, 4:03 PM EDT, 43 minutes earlier.

Area forecast discussion, Aug 26, 4:03 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
403 PM EDT SUN AUG 26 2012

.DISCUSSION...

...TROPICAL STORM ISAAC APPROACHING THE KEYS THIS EVENING...

THIS AFTERNOON-TONIGHT...SLOWLY STRENGTHENING TROPICAL STORM
ISAAC CONTINUES TO TRACK QUICKLY OFF TO THE WEST-NORTHWEST THIS
AFTERNOON...EXPECTED TO MOVE VERY NEAR KEY WEST LATER THIS
EVENING. THIS MORE WESTERLY TRACK HAS KEPT THE STRONGEST WINDS AND
RAIN BANDS ACROSS SOUTH FLORIDA SO FAR TODAY...THE EXCEPTION BEING
ONE PERSISTENT RAINBAND ACROSS MARTIN AND SAINT LUCIE COUNTIES.
SEVERAL ADDITIONAL BANDS OF DISCRETE RAIN SQUALLS HAVE DEVELOPED
ACROSS THE REMAINDER OF EAST CENTRAL FLORIDA...MOST LIKELY AIDED
BY LOWER CLOUD COVER AND MORE HEATING EARLIER TODAY.

FREQUENT GUSTS TO TROPICAL STORM FORCE...40-45 MPH...ARE OCCURRING
WITHIN THE SQUALLS FOR AREAS SOUTH OF SEBASTIAN INLET...WHILE
GUSTS FOR AREAS FURTHER NORTH HAVE SO FAR BEEN IN THE 25-30 MPH
RANGE. ANY SQUALLS WILL BE CAPABLE OF PRODUCING GUSTS UP TO
TROPICAL STORM FORCE THROUGH THE OVERNIGHT HOURS. AS WINDS BECOME
MORE SOUTHEASTERLY LATER TONIGHT...THERE WILL BE A POTENTIAL FOR
THE INTENSITY OF THE RAIN BANDS TO INCREASE RIGHT ALONG THE
COAST...ESPECIALLY SOUTH OF CAPE CANAVERAL...DUE TO COASTAL
CONVERGENCE. THIS COULD LEAD TO LOCALLY HEAVY RAINFALL AMOUNTS IN
EXCESS OF 2-3 INCHES IN AN HOUR.

WHILE A FEW SQUALLS WITHIN THESE BANDS HAVE SHOWN WEAK ROTATION...SO
FAR THE STRONGEST CELLS HAVE REMAINED JUST SOUTH AS WELL. HOWEVER
IT WILL NOT TAKE MUCH FOR SQUALLS TO DEVELOP STRONGER ROTATION
THIS AFTERNOON AND OVERNIGHT...AND BE CAPABLE OF PRODUCING A
TORNADO AS THEY QUICKLY MOVE ONSHORE AND ACROSS THE INTERIOR.

THE CURRENT PATTERN OF SQUALLY WEATHER WILL CONTINUE THROUGH THE
OVERNIGHT HOURS...WITH THE INTENSITY AND COVERAGE GRADUALLY
DIMINISHING AFTER DAYBREAK AS ISAAC MOVES INTO THE EASTERN GULF
AND PULLS FURTHER AWAY FROM EAST CENTRAL FLORIDA.

REFER TO THE TROPICAL STORM LOCAL STATEMENT FROM NWS MELBOURNE FOR
THE LATEST INFORMATION CONCERNING ISAAC.

MONDAY-TUESDAY... A STRENGTHENING ISAAC WILL BE MOVING FURTHER
WEST-NORTHWEST OVER THE EASTERN GULF OF MEXICO DURING THE FIRST
PART OF THE WEEK AND THE DIRECT IMPACTS FROM WHAT IS EXPECTED TO
BECOME A CATEGORY 2 HURRICANE WILL DIMINISH DURING THE AFTERNOON
HOURS ON MONDAY.

THE LOW LEVEL WIND FIELDS WILL REMAIN QUITE STRONG OVER THE AREA
DUE TO THE LARGE SIZE OF ISAAC AND WE WILL REMAIN IN A VERY MOIST
ENVIRONMENT FOR BOTH MONDAY AND TUESDAY. OUTSIDE OF ANY
SQUALLS...THE FLOW AROUND ISAAC WILL BRING WINDY SOUTHEAST FLOW
OVER THE REGION MONDAY. NUMEROUS SQUALLS WILL CONTINUE TO IMPACT
THE AREA PRODUCING STRONG WIND GUSTS...LOCALLY HEAVY RAINFALL AND
POSSIBLE TORNADOES. IF MORE BREAKS DEVELOP IN THE CLOUD
COVER ON MONDAY...STRONGER STORMS MAY BECOME A HIGHER CONCERN IN
THE UNSTABLE ENVIRONMENT.

COVERAGE OF SHOWERS AND STORMS WILL DECREASE SLIGHTLY ON TUESDAY
AS ISAAC IS FORECAST TO BE APPROACHING THE NORTHERN GULF COAST
NEAR ALABAMA AND MISSISSIPPI. SOUTH TO SOUTHEAST WINDS WILL STILL
REMAIN BREEZY ON TUESDAY AND A FEW MORE BREAKS IN THE CLOUD COVER
WILL ALLOW HIGHS TO REACH THE UPPER 80S/LOW 90S.

FROM PREVIOUS DISCUSSION...
WED-SAT...LONG TERM MODEL SOLUTIONS SHOW DIVERGING TRACKS...LEADING
TO GREATER UNCERTAINTY WITH ISAAC INTO MID WEEK WITH DIFFERENT
LANDFALL SCENARIOS ALONG THE NRN GULF COAST. THE LATEST OFFICIAL
NHC TRACK OF ISSAC FROM THE 2 PM ADVISORY BRINGS THE SYSTEM
ONSHORE ALONG THE MISSISSIPPI COAST EARLY WEDNESDAY MORNING AS A
STRONG CATEGORY 2 HURRICANE. SOUTHERLY FLOW IS EXPECTED TO PERSIST
OVER THE REGION KEEPING ENOUGH MOISTURE IN PLACE TO PRODUCE
SCATTERED AFTERNOON SHOWER AND THUNDERSTORM ACTIVITY EACH DAY.
TEMPERATURES TO REACH NEAR TO ABOVE NORMAL VALUES THROUGH THE
EXTENDED FORECAST PERIOD.

&&

.AVIATION...
BREEZY TO WINDY CONDITIONS CONTINUE WITH OCCASIONAL SQUALLS INTO
MONDAY MORNING ACROSS THE ENTIRE REGION. PREVAILING MVFR CIGS
FL020-030 CONTINUING WITH THE HIGHEST COVERAGE OF SHRA SOUTH OF
MLB-ISM LINE. MAIN CONCERN WILL BE WIND G40KT IN SQUALLS ALONG
WITH TEMPO IFR CIGS/VSBYS WITH EMBEDDED TSRA.

&&

.MARINE...
THIS AFTERNOON-TONIGHT...SMALL CRAFT SHOULD REMAIN IN PORT OVER
ALL COASTAL AREAS. STRONG WINDS DUE TO THE PASSAGE OF TS ISAAC
ACROSS THE FLORIDA KEYS TONIGHT WILL INCREASE SEA HEIGHTS OVER THE
OPEN ATLANTIC WATERS...PEAKING EARLY MONDAY MORNING. INTRACOASTAL
WATERS WILL REMAIN ROUGH TO VERY ROUGH AT TIMES DURING PASSAGE OF
SQUALLS.

MON-THU...HAZARDOUS BOATING CONDITIONS TO CONTINUE INTO EARLY THIS
WEEK WITH ISSAC MOVING NORTHWEST THROUGH THE GULF OF MEXICO AND
STRENGTHENING TO A CATEGORY 2 HURRICANE. STRONG SOUTHEAST WINDS
WILL CONTINUE OVER THE WATERS MONDAY WITH NUMEROUS SQUALLS FROM
THE OUTER BANDS OF ISAAC STILL IMPACTING THE AREA. WINDS AND SEAS
WILL START A GRADUAL DECLINE INTO MID WEEK AS ISAAC MAKES LANDFALL
OVER THE NORTHERN GULF COAST AND CONTINUING INTO THE DEEP SOUTH.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  84  79  85  78 /  60  70  70  50
MCO  82  77  86  78 /  80  80  80  40
MLB  82  81  85  78 /  90  80  70  50
VRB  83  80  87  79 / 100  90  70  50
LEE  86  76  87  78 /  60  70  80  40
SFB  83  77  87  78 /  60  70  80  40
ORL  81  76  86  79 /  70  70  80  40
FPR  79  79  86  78 / 100  90  70  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 5 PM EDT THIS AFTERNOON FOR INDIAN RIVER-
     MARTIN-OKEECHOBEE-ST. LUCIE.

     TROPICAL STORM WARNING FOR INDIAN RIVER-MARTIN-OKEECHOBEE-ST.
     LUCIE.

     TROPICAL STORM WATCH FOR VOLUSIA-BREVARD-LAKE-ORANGE-OSCEOLA-
     SEMINOLE.

AM...TORNADO WATCH UNTIL 5 PM EDT THIS AFTERNOON FOR COASTAL WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM.

     TROPICAL STORM WARNING FOR COASTAL WATERS FROM SEBASTIAN INLET
     TO JUPITER INLET OUT TO 60 NM OFFSHORE.

     TROPICAL STORM WATCH FOR COASTAL WATERS FROM FLAGLER BEACH TO
     TO SEBASTIAN INLET OUT TO 60 NM OFFSHORE.

&&

SHORT TERM...MOSES
RADAR/IMPACT WEATHER....KELLY
HYDROLOGY...GLITTO
AVIATION...BOWEN
Hazardous weather outlook, Aug 26, 4:30 AM EDT, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
430 AM EDT SUN AUG 26 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-270000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
430 AM EDT SUN AUG 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.
REFER TO THE TROPICAL STORM ISAAC LOCAL STATEMENT AND TROPICAL
CYCLONE POTENTIAL IMPACT GRAPHICS PRODUCED BY NWS MELBOURNE FOR
THE LATEST INFORMATION ON TROPICAL STORM ISAAC.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

PENDERGRAST

In the hours before

Local storm report, Aug 26, 11:04 AM EDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1104 AM EDT SUN AUG 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TROPICAL STORM   1 E SAINT LUCIE NUCLEAR 27.35N 80.24W
08/26/2012                   ST. LUCIE          FL   MESONET

            SITE XSTL MEASURED 28 KT/32 MPH SUSTAINED WINDS WITH A 36
            KT/41 MPH GUST.

&&

ARB
Special weather statement, Aug 26, 12:43 PM EDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1243 PM EDT SUN AUG 26 2012

FLZ047-054-261730-
INDIAN RIVER-SOUTHERN BREVARD COUNTY-
1243 PM EDT SUN AUG 26 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
UP TO 50 MPH OVER SOUTHEASTERN BREVARD COUNTY...INDIAN RIVER
COUNTY...

* UNTIL 130 PM EDT.

AT 1237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
ROTATING CELL CAPABLE OF PRODUCING STRONG WIND GUSTS APPROACHING THE
INDIAN RIVER COAST NEAR SOUTH BEACH...MOVING WEST AT 40 MPH.
ADDITIONAL STRONG WINDS ARE EXPECTED TO APPROACH THE INDIAN RIVER
AND EXTREME SOUTHERN BREVARD COAST.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE VERO BEACH HIGHLANDS AND POINTE WEST.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2755 8033 2756 8076 2783 8079 2789 8050
      2787 8049 2790 8048 2790 8046 2775 8038
      2763 8034 2762 8033 2758 8032 2756 8032
TIME...MOT...LOC 1642Z 094DEG 33KT 2760 8036

KELLY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 4:29 AM EDTSpecial Weather StatementMLBMartin31 min
Aug 26, 5:14 AM EDTSpecial Weather StatementMLBMartin31 min
Aug 26, 9:03 AM EDTSpecial Weather StatementMLBMartin42 min
Aug 26, 10:44 AM EDTSpecial Weather StatementMLBSaint Lucie46 min
Aug 26, 12:43 PM EDTSpecial Weather StatementMLBIndian River47 min
Aug 26, 12:49 PM EDTAreal Flood AdvisoryMLBIndian River, Martin, Saint Lucie101 min
Aug 26, 5:17 PM EDTSmall Craft AdvisoryMLB41 hr
Aug 26, 5:55 PM EDTSpecial Weather StatementMLBMartin50 min
Aug 26, 6:33 PM EDTSpecial Weather StatementMLBSaint Lucie27 min

Nearby

High Surf Advisories in Florida, 2012Every high surf advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.